# SDR DXTA2021092149220

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Cndair
- Aircraft serial: 20678
- Aircraft time: 12,174 hours, 9,271 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DC GENERATION AND CONTROL: REPEAT WRITEUP.  ON TAKEOFF THE CYAN ELECTRICAL FAULT MESSAGE DISPLAYED FOR ABOUT 5 MINUTES.  THE AMP LOAD ON THE SYSTEM WAS 120 ON THE LEFT, 55 ON THE APU AND 60 ON THE RIGHT.  PICTURES OF THE SCHEMATIC ARE ATTACHED.  ON THE MDC 3 ELECTRICAL FAULTS IN THE FOLLOWING ORDER. B3-007828 R LOGIC PCB THEN THE B3-007105 L LOGIC PCB FOLLOWED BY THE B3-22690 APU LOGIC PCB.  PICTURES ATTACHED AS WELL. // SIGN OFF // POWERED ON AIRCRAFT AND STARTED THE APU. DUPLICATED THE SQUAWK AND COULD NOT PRESSUREIZE THE AIRCRAFT. INSPECTED THE CONTROLLER AND FOUND THE CONNECTOR SLIGHTLY DISCONNECTED. REMOVED, INSPECTED, AND REINSTALLED CONNECTOR AND OPS CHECK GOOD. PRESSURIZED AIRCRAFT WITH BOTH ENGINES AS WELL AS THE APU. ALL MX CW IN REF TO CE-560 XL AMM 21-30-00,
